| Model Number |
M001361510 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual and microscope inspections were performed.T was observed that the main coil was bent and stretched, moreover the main coil was detached at the coil arm section.Dimensional inspections of the main coil and pusher wire revealed the components were within specification.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on 08aug2025.It was reported that the coil could not advance into the lesion.The greater than 70% stenosed target lesion was located in the severely tortuous and moderately calcified iliac artery.A 3mm x 12cm interlock was selected for use.During the procedure, it was noted that the coil could not advance into the lesion.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the main coil was detached at the coil arm section.